# SDR F3LA2017082900197

- Difficulty date: August 20, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 47,185 hours, 23,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Part number: D5323050920000
- Condition: Corroded
- Location: Frame 26
- Part time: 47,185 hours, 23,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO SKIN SPLICE PLATE CORRODED AT FRAME 26, STRINGER 40 - 41R.  REMOVED AND REPLACED THE PLATE IAW SRM 53-21-42-11, AND 53-21-11.
